# SDR AALA20060471

- Difficulty date: July 19, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CDG - FIRST CLASS OVEN NUMBER ONE HAD FOOD SPILL CAUSING SMOKE IN GALLEY.  CLEANED OVEN NUMBER ONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
